Bayer® Headache Relief
for tough headache pain.
The power of Bayer Headache Relief’s dual action formula includes extra strength aspirin for targeted relief of your tough headache pain.
Over half of adults report having suffered from a headache in the past year.Source: Prevalence of headache in Europe: a review for the Eurolight project Stovner LS, Andree C J Headache Pain 2010 11:289-299
Headaches are one of the most common symptoms reported to primary care physicians.Source: Diagnosing and Managing Migraine Headache Mueller LL JAOA 2007; 107(11) ES10-16
Expenses and absences due to headaches cost industry an estimated $50 billion annually.Source: National headache foundation fact sheet http://www.health-exchange.net/pdfdb/headfactEng.pdf
There are many different recognized types of headaches, but the vast majority of headaches experienced, 78%, are tension-type headaches.Source: National headache foundation fact sheet http://www.health-exchange.net/pdfdb/headfactEng.pdf
Studies have shown that drugs which combine a pain reliever and caffeine are effective treatment for tension headaches.Source: Tension-type headache Loder E, Rizzoli P BMJ 2008; 336:88-92
Simple analgesics, especially aspirin, are used for [the] acute treatment [of tension headache].Source: Tension-type headache Loder E, Rizzoli P BMJ 2008; 336:88-92
What is the "dual action formula" in Bayer Headache Relief?
Bayer Headache Relief contains 2 active ingredients, aspirin 500mg per tablet and caffeine 32.5mg per tablet. Aspirin is a non-steroidal anti-inflammatory drug (NSAID)/pain reliever and caffeine is an adjuvant, or pain reliever aid/booster.
Which works faster on pain, Bayer Headache Relief or Bayer Advanced Aspirin?
There are no studies that compare Bayer Headache Relief to Bayer Advanced Aspirin.
Can Bayer Headache Relief be used at onset of a Heart Attack?
No. This formula contains caffeine as an adjuvant which aids in the action of the aspirin for pain relief. It is not appropriate for cardiovascular use.
Is Bayer Headache Relief enteric coated?
No. Enteric coating is a delayed release coating which means that it will take longer for the aspirin to dissolve and be absorbed. For this reason, products with enteric coating are not recommended for quick pain relief.
Caffeine - what is the purpose?
Referred to as an adjuvant, or pain reliever aid. In Bayer Headache Relief and Bayer Extra Strength Back & Body the caffeine aids in the action of the active ingredient, aspirin.
Usage and Labeling
What is Bayer Headache Relief used for?
Bayer Headache Relief temporarily relieves headache and muscle aches and pains.
Both Bayer Headache Relief and Bayer Advanced Aspirin are in a purple box. Do they both use the Pro-Release™ Technology? How do the formulas differ?
Bayer Advanced Aspirin uses Pro-Release™ Technology and contains aspirin as the only active pain relieving ingredient. Bayer Headache Relief contains 2 active ingredients, aspirin 500mg per tablet and caffeine 32.5mg per tablet, and does not use Pro-Release™ Technology. Aspirin is a non-steroidal anti-inflammatory drug (NSAID)/pain reliever and caffeine is an adjuvant, or pain reliever aid/booster.
Products for your pain.
Bayer Advanced Aspirin
The power of Bayer Advanced Aspirin works right at the site of pain.
Bayer Headache Relief
Bayer Headache Relief includes extra strength aspirin for targeted relief of your tough headache pain.
Bayer Migraine Formula
The triple action formula of Bayer Migraine Formula provides targeted pain relief for your tough migraines.